# SDR SWAA2024121361753

- Difficulty date: November 20, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 947 TO STA 967; LBL 51 HAS CORROSION AT LAV MOUNT.<[01] BLENDED CORROSION ON INTERCOSTAL STA. 947+1; LBL 51' PER SRM 51-10-02. REMOVED .010' OF MATERIAL AT THE DEEPEST POINT, REMAINING THICKNESS IS .070'. DAMAGE REMOVAL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.  REMOVED DAMAGED INTERCOSTAL AT STA. 947 TO 967 LBL 51 PER SRM 51-40-02.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05. INSTALLED FOUR BONDED NUTPLATES TO INTERCOSTAL.  IAW SRM 51-40-10-2R-0.
